MathSciNet Relay Station
MathSciNet bibliographic data
MR2944005 49N90 (92D30)
Zhu, Qingyi; Yang, Xiaofan; Yang, Lu-Xing; Zhang, Chunming Optimal control of computer virus under a delayed model. Appl. Math. Comput. 218 (2012), no. 23, 11613–11619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement